# SDR UALA2012022701154

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Tape
- Condition: Burned
- Location: Drain Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43 DRAIN HOSE FOR B119 HEATER TAPE IS BURNED.  ON NR 3811N01354 INSP 868 RMV AND RPL HEATER TAPE BN9 PLUMBING SEC 43 DRAIN HOSE IAW B767-300, OPS CHK GOOD.
